Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 871026, 10 pages
http://dx.doi.org/10.1155/2014/871026
Research Article

Viscosity Approximation Methods with Errors and Strong Convergence Theorems for a Common Point of Pseudocontractive and Monotone Mappings: Solutions of Variational Inequality Problems

College of Mathematics and Statistics, Chongqing Technology and Business University, Chongqing 400067, China

Received 9 May 2014; Revised 25 June 2014; Accepted 25 June 2014; Published 15 July 2014

Academic Editor: Adrian Petrusel

Copyright © 2014 Yan Tang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce two proximal iterative algorithms with errors which converge strongly to the common solution of certain variational inequality problems for a finite family of pseudocontractive mappings and a finite family of monotone mappings. The strong convergence theorems are obtained under some mild conditions. Our theorems extend and unify some of the results that have been proposed for this class of nonlinear mappings.